# SDR CA971219012

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib Assembly
- Part number: 4374301
- Condition: Cracked
- Location: Rt Elev
- Part time: 12,634 hours
- Component: 5423235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING MAIN SPAR IN RIGHT HAND ELEVATOR PER SB 998A, THE END RIB ASSY WAS FOUND CRACKED WHERE THE SPAR ATTACHES TO THE RIB.  CRACK ABOUT .50 INCH LONG.  AIRCRAFT TT:  12,445 HOURS.
